# SDR A6WA201543356

- Difficulty date: December 14, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 30,070 hours, 28,965 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Defective
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN.  REPLACED SERVICE DOOR OUTER HANDLE IAW AMM 52-41-0.  OPERATIONS CHECKED GOOD.
